MathSciNet Relay Station
MathSciNet bibliographic data
MR1501489 49J10 (58E30)
Morse, Marston The foundations of the calculus of variations in the large in $m$-space. I. Trans. Amer. Math. Soc. 31 (1929), no. 3, 379–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement